| Model Number |
M00542421 |
| Medical Device Problem Code |
Optical Problem (3001)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf code a06 captures the reportable event of loss of visualization.
Event or Problem Description
It was reported to boston scientific corporation that a exalt model d was used during a lap assisted endoscopic retrograde cholangiopancreatography (ercp) procedure performed on (b)(6) 2026 for the treatment of stones.During the procedure, after 25 minutes visualization was lost.The procedure was completed with completed with a new exalt scope.There were no patient complications reported as a result of this event.